# SDR CA990111047

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Bent
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR SHOCK ABSORBER FAULT PROGRAM TO LANDING GEAR CONTROL AND INTERFACE UNIT FAULT.  UNABLE TO RETRACT GEAR AFTER TAKEOFF.  AIRCRAFT RETURNED TO GATE.  NOSE LANDING GEAR EXTENDED SENSORS 24GA AND 25GA REPLACED.  NOSE LANDING GEAR DOWNLOCK TARGET EXTENSION LINK BENT, REPLACED.
